# SDR DL72E992198

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FS 783.95 OVERWING EXIT FRAME WAS FOUND CRACKED AT HMV.  THE DAMAGE WAS REPAIRED PER ERA 333610-14AD.
